MAUDE Adverse Event Report: United Orthopedic Corporation USTAR II Hip System; Hip Implant

United Orthopedic Corporation USTAR II Hip System; Hip Implant
Model Number 1115-9220
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury

Brand Name
USTAR II Hip System
Common Device Name
Hip Implant
Manufacturer (Section D)
United Orthopedic Corporation
no 57, park ave.2,
science park
hsinchu city, 30007 5
TW  300075
MDR Report Key50745265
Report Number3009760038-2026-00005
Device Sequence Number18697400
Product Code LPH
UDI-Device Identifier04711605584180
UDI-Public04711605584180
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
Report Date (Section F) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Model Number1115-9220
Device Lot Number20L485E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/10/2026
Device Age40 MO
Event Location Hospital
Date Report to Manufacturer09/11/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Date Report Sent to FDA09/10/2026